Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subsets of an absolute retract


Author: Linda Falcao Foulis
Journal: Proc. Amer. Math. Soc. 8 (1957), 365-366
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083718-7
MathSciNet review: 0083718
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Kelly, General topology, New York, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [2] W. L. Strother, Fixed points, fixed sets, and $ M$-retracts, Duke Math. J. vol. 22 (1955) pp. 551-556. MR 0072464 (17:288f)
  • [3] -, Multi-homotopy, Duke Math. J. vol. 22 (1955) pp. 281-286. MR 0068834 (16:948b)
  • [4] C. E. Capel and W. L. Strother, A space of subsets having the fixed point property, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 707-708. MR 0078695 (17:1232f)
  • [5] A. D. Wallace, Outline for algebraic topology, New Orleans, 1950.
  • [6] M. Wojdyslawski, Retractes absolus et hyperespaces des continus, Fund. Math. vol. 32 (1939) pp. 184-192.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083718-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society